MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1416160-J
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent graft system.Approximately fourteen (14) months post initial procedure the patient presented to routine follow-up with leg pain.Occlusion caused by thrombus in the right ovation ix iliac limb was identified.Reintervention has been scheduled.The patient is reportedly doing well.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records received by endologix shows the right limb stent occlusion is confirmed.This is consistent with the reported adverse event/incident.However, an independent assessment could not be completed as no medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of relevant medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status was reported being stable post the secondary endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the alto abdominal aortic aneurysm stent graft system.Approximately fourteen (14) months post initial procedure the patient presented to routine follow-up with leg pain.Occlusion caused by thrombus in the right ovation ix iliac limb was identified.Reintervention has been scheduled.The patient is reportedly doing well.Subsequent to the initial report, additional information was received reporting that reintervention completed with removal of thrombosis and implant of two (2) ovation ix iliac limbs.The patient was reported to be doing well.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12356417
Report Number3008011247-2021-00097
Device Sequence Number11946828
Product Code MIH
UDI-Device IdentifierM701TVIL1416160J1
UDI-Public+M701TVIL1416160J1/$$3230211FS021120102
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2023
Device Model NumberTV-IL1416160-J
Device Catalogue NumberTV-IL1416160-J
Device Lot NumberFS021120-10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS012720-55); OVATION IX MAIN BODY (LN FS021120-38); OVATION PRIME FILL POLYMER (LN FF012920-01)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR